| Model Number |
MF-410375 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
02/15/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Photo evaluation: visual analysis of the photographs identified: rupture: observed an opening the device but cannot perform an assessment of the opening as no microscopic analysis can be performed.It is not possible to determine the lot number or catalog through the photos provided.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported left side rupture and "concerns about possibility of alcl." the device has been explanted.